# SDR HEEA079761

- Difficulty date: May 31, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 11,069 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assy
- Part number: 214040600109
- Part serial: A2002985A412
- Condition: Damaged
- Location: T/R Driveshaft
- Stage of operation: IN
- How discovered: C
- Nature of condition: E, L
- Precautionary procedure: K

## Discrepancy

HIGH VIBRATION READING FROM RDA SYSTEM. REPLACED TAIL ROTOR DRIVESHAFT HANGER.
